Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 92, NWS Lincoln, IL

August 23, 2014Clay County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Aug 23, 2014, 7:23 PM CDT for Clay County, Illinois. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 23, 2014, 7:23 PM CDT (00:23 UTC)
Expired
Aug 23, 2014, 8:15 PM CDT
In force
52 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Clay County, IL

The radar

The Evansville,IN radar (KVWX), 89 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 23, 8:00 PM CDTTSTM WND DMGFlora, ILLARGE TREE LIMBS/BRANCHES DOWN...GREATER THAN 2 INCHES TIME ESTIMATED FROM RADAR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2014-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2014-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2124 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1036 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

053 
WUUS53 KILX 240023
SVRILX
ILC025-240115-
/O.NEW.KILX.SV.W.0092.140824T0023Z-140824T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
723 PM CDT SAT AUG 23 2014

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 815 PM CDT

* AT 721 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR IOLA...AND
  MOVING SOUTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  FLORA...LOUISVILLE...XENIA AND OSKALOOSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING 
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3861 8871 3887 8870 3892 8861 3860 8835
      3860 8836 3860 8870
TIME...MOT...LOC 0023Z 328DEG 13KT 3878 8868

HAIL...<.75IN
WIND...60MPH

$$

SMITH
3 follow-up statements
526 
WWUS53 KILX 240038
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
738 PM CDT SAT AUG 23 2014

ILC025-240115-
/O.CON.KILX.SV.W.0092.000000T0000Z-140824T0115Z/
CLAY IL-
738 PM CDT SAT AUG 23 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN CLAY
COUNTY UNTIL 815 PM CDT...

AT 734 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF 
STEPHEN FORBES STATION...AND MOVING SOUTHEAST AT 15 MPH. ANOTHER 
SEVERE THUNDERSTORM WAS LOCATED JUST SOUTH OF IOLA...AND MOVING 
SOUTHEAST AT 15 MPH. 

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
FLORA...LOUISVILLE AND XENIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING 
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3861 8871 3887 8870 3892 8861 3860 8835
      3860 8836 3860 8870
TIME...MOT...LOC 0038Z 328DEG 13KT 3873 8864

HAIL...<.75IN
WIND...60MPH

$$

SMITH
709 
WWUS53 KILX 240057
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
757 PM CDT SAT AUG 23 2014

ILC025-240115-
/O.CON.KILX.SV.W.0092.000000T0000Z-140824T0115Z/
CLAY IL-
757 PM CDT SAT AUG 23 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
CLAY COUNTY UNTIL 815 PM CDT...

AT 752 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FLORA...AND
MOVING SOUTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
FLORA AND RURAL PORTIONS OF SOUTHERN CLAY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING 
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3861 8861 3863 8863 3873 8861 3878 8850
      3860 8835
TIME...MOT...LOC 0056Z 328DEG 13KT 3867 8851

HAIL...<.75IN
WIND...60MPH

$$

SMITH
273 
WWUS53 KILX 240114
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
814 PM CDT SAT AUG 23 2014

ILC025-240123-
/O.EXP.KILX.SV.W.0092.000000T0000Z-140824T0115Z/
CLAY IL-
814 PM CDT SAT AUG 23 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CLAY COUNTY WILL
EXPIRE AT 815 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH 
ADDITIONAL THUNDERSTORMS MOVING ACROSS SOUTHERN CLAY COUNTY THIS
EVENING. 

LAT...LON 3861 8861 3863 8863 3873 8861 3878 8850
      3860 8835
TIME...MOT...LOC 0113Z 328DEG 13KT 3862 8847

$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 6:00 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Aug 23, 6:00 PM CDT, 1 hour 23 minutes before
Area Forecast Discussion
NATIONAL WEATHER SERVICE LINCOLN IL
600 PM CDT Sat Aug 23 2014

.SHORT TERM...(This evening through Sunday)
ISSUED AT 319 PM CDT SAT AUG 23 2014

Southern flank of morning thunderstorm complex continues to impact
the northeast KILX CWA around Champaign and Danville this afternoon,
with only minimal development noted further southwest along the
trailing outflow boundary.  Models have once again handled the
situation poorly, with the NAM/GFS being too aggressive with
convective development and the HRRR keeping system too far north.
Think storms will gradually push into Indiana over the next 3 to 4
hours, followed by only isolated convection across the eastern CWA
early this evening.  Once daytime instability wanes, dry conditions
are expected overnight.  With clearing skies and light winds, fog
will likely develop late tonight into Sunday morning.  Forecast
soundings and numeric guidance both suggest at least some
restriction to visibilities, and based on what happened last night,
think its prudent to carry patchy fog late tonight.  Upper ridge
axis will continue to control the weather across central Illinois on
Sunday, providing hot and mainly dry conditions.  Some models are
hinting that widely scattered convection may fire along the Indiana
border by afternoon, but think this is a bit overdone.  Will only
maintain slight chance PoPs across the far southeast, with dry
weather elsewhere.  High temperatures will reach the lower 90s,
resulting in heat index values of 100 to 105 degrees.

&&

.LONG TERM...(Sunday night through Saturday)
ISSUED AT 319 PM CDT SAT AUG 23 2014

Medium range models are generally in good agreement for the first
few days of next week, then they digress pretty rapidly for two
reasons. First is the difference in solutions involving the speed
and strength of the upper level trough expected to move from the
Rockies to Midwest. This looks like it is being caused by the second
main difference, which is a lot of uncertainty with the speed and
motion of a pending tropical system in the western Atlantic. These
tropical systems tend to back up the west-east progression of
weather systems in the middle U.S. Thus, there is a greater than
normal level of uncertainty with the forecast for Wednesday through
the end of the week.

In the nearer term period for Monday and Tuesday, it appears likely
that the hot and humid conditions will continue. Monday could end up
being one of the hottest days with highs from 93-95 in central IL
and 91-93 in east/southeast IL. This will keep heat index values in
the 105-108 range in much of central and southeast IL, so will keep
the heat advisory going through Monday. Considered extending the
advisory into Tuesday, but will hold off for now since there is some
level of uncertainty as to the amount of increasing cloudiness
during the day, which could keep temps down just a bit.

The movement of a cold front, associated with aforementioned
approaching upper level trough, will really depend on the east coast
tropical system. The most likely scenario, which is not really
handled very well by any model, is that the front will slowly
approach - and may even get hung up in central IL for a day or two.
Thus, will stick with a prolonged period of scattered showers/t-storms
Wednesday into Friday. The cloudiness associated with this rain
potential will keep temperatures down in the 80s, ending the stretch
of hot weather. However, longer term trends indicate the possibility
that we may see a return to very warm conditions for Labor Day
weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
ISSUED AT 600 PM CDT SAT AUG 23 2014

VFR conditions will prevail thru this evening with fog development
the main forecast concern late tonight thru early Sunday morning
with some MVFR and local IFR cigs and vsbys in the 10z-13z time
frame, especially at CMI and BMI. Storms were occurring to the
east and south of the TAF sites late this afternoon and should
remain there into early this evening. A bit concerned about an
outflow boundary stretching from Shelbyville northwest to just
north of SPI. However, have not seen any development in that
location over the past few hours with the newly developed storms
further south. Any fog that does form late tonight should begin
to lift between 13 and 15z with VFR conditions expected for the
remainder of the period. Surface winds will be from and easterly
direction at 4 to 8 kts until sunset and then a light east to
southeast wind is expected after that with speeds of 5 kts or less.
Southeast winds will prevail on Sunday at 10 kts or less.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY until 7 PM CDT Monday FOR ILZ042-047>054-056-
061>063-066>068-071>073.

HEAT ADVISORY from Noon Sunday to 7 PM CDT Monday FOR ILZ036-040-
041.

&&

SHORT TERM...BARNES
LONG TERM...MILLER
AVIATION...SMITH
Hazardous weather outlook, Aug 23, 3:21 PM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT SAT AUG 23 2014

ILZ027>031-037-038-043-241100-
DE WITT-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
321 PM CDT SAT AUG 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HOT AND HUMID CONDITIONS WILL PREVAIL INTO EARLY NEXT WEEK. HIGH
TEMPERATURES WILL CLIMB INTO THE LOWER 90S AND PEAK HEAT INDEX
VALUES WILL RISE ABOVE THE 100 DEGREE MARK SUNDAY THROUGH
TUESDAY.

THUNDERSTORM CHANCES RETURN TUESDAY THROUGH THURSDAY...AS THE HEAT
DIMINISHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

ILZ036-040-041-241100-
FULTON-MASON-SCHUYLER-
321 PM CDT SAT AUG 23 2014

...HEAT ADVISORY IN EFFECT FROM NOON SUNDAY TO 7 PM CDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HOT AND HUMID CONDITIONS WILL PREVAIL INTO EARLY NEXT WEEK. HIGH
TEMPERATURES WILL CLIMB INTO THE LOWER 90S AND PEAK HEAT INDEX
VALUES WILL RISE ABOVE THE 100 DEGREE MARK SUNDAY THROUGH
TUESDAY.

THUNDERSTORM CHANCES RETURN TUESDAY THROUGH THURSDAY...AS THE HEAT
DIMINISHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

ILZ044>046-055-057-241100-
CHAMPAIGN-DOUGLAS-EDGAR-PIATT-VERMILION-
321 PM CDT SAT AUG 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A CLUSTER OF THUNDERSTORMS WITH FREQUENT LIGHTNING AND LOCALLY
HEAVY RAINFALL WILL EXIT EAST-CENTRAL ILLINOIS LATE THIS
AFTERNOON. ONLY ISOLATED THUNDERSTORMS WILL LINGER INTO THE
EVENING HOURS. SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HOT AND HUMID CONDITIONS WILL PREVAIL INTO EARLY NEXT WEEK. HIGH
TEMPERATURES WILL CLIMB INTO THE LOWER 90S AND PEAK HEAT INDEX
VALUES WILL RISE ABOVE THE 100 DEGREE MARK SUNDAY THROUGH
TUESDAY.

THUNDERSTORM CHANCES RETURN TUESDAY THROUGH THURSDAY...AS THE HEAT
DIMINISHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

ILZ042-047>054-056-061>063-066>068-071>073-241100-
CASS-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-
JASPER-LAWRENCE-LOGAN-MACON-MENARD-MORGAN-MOULTRIE-RICHLAND-
SANGAMON-SCOTT-SHELBY-
321 PM CDT SAT AUG 23 2014

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING...HOWEVER
SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH EARLY NEXT WEEK.
HIGH TEMPERATURES WILL CLIMB INTO THE LOWER TO MIDDLE 90S WITH
PEAK HEAT INDEX VALUES AROUND 105 DEGREES FROM SUNDAY THROUGH
MONDAY.

THUNDERSTORM CHANCES RETURN WEDNESDAY THROUGH THURSDAY NIGHT...AS
THE HEAT DIMINISHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

BARNES

In the hours before

Local storm report, Aug 23, 2:03 PM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
203 PM CDT SAT AUG 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     HEAVY RAIN       KNOXVILLE               40.91N 90.29W
08/23/2014  M1.49 INCH       KNOX               IL   MESONET

&&

BARNES
Special weather statement, Aug 23, 5:36 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
536 PM CDT SAT AUG 23 2014

ILZ068-073-232330-
CRAWFORD-LAWRENCE-
536 PM CDT SAT AUG 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAWRENCE AND
SOUTHEASTERN CRAWFORD COUNTIES UNTIL 630 PM CDT...

AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BIRDS...OR 11 MILES NORTHEAST OF
LAWRENCEVILLE...MOVING SOUTHEAST AT 10 MPH.

WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH TORRENTIAL
RAINFALL WHICH MAY CAUSE PONDING ON AREA ROADWAYS AND FREQUENT CLOUD TO
GROUND LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
  RUSSELLVILLE...

OTHER LOCATIONS AFFECTED INCLUDE...PINKSTAFF AND LAWRENCEVILLE
AIRPORT.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3869 8752 3867 8755 3870 8759 3887 8774
      3899 8757 3895 8751 3890 8752 3889 8754
      3886 8754 3885 8752 3882 8752 3879 8749
      3874 8749
TIME...MOT...LOC 2236Z 329DEG 10KT 3885 8759

SMITH
Special weather statement, Aug 23, 7:21 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
721 PM CDT SAT AUG 23 2014

ILZ071-240115-
CLAY-
721 PM CDT SAT AUG 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR CLAY COUNTY UNTIL 815 PM CDT...

AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STEPHEN FORBES STATION...OR 12 MILES WEST OF
FLORA...MOVING SOUTHEAST AT 15 MPH.

WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH VERY
HEAVY RAINFALL IN A SHORT PERIOD OF TIME AND FREQUENT CLOUD TO
GROUND LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
  XENIA...
  FLORA...
  LOUISVILLE...
  FLORA...

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3860 8870 3861 8871 3883 8870 3891 8855
      3860 8827
TIME...MOT...LOC 0021Z 328DEG 13KT 3873 8868

SMITH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 7:21 PM CDTSpecial Weather StatementILXClay54 min
Aug 24, 3:00 AM CDTExcessive Heat WarningILXCass, Christian, Clark, Clay, Coles, Crawford and 13 more64 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.